Jump to content

Search the Community

Showing results for tags 'Solian'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I will try to resume my whole psychiatric story. I started taking Risperdal for the first time when I was 18, they prescribed it to me without any clear diagnose. I was socially isolated and I didn´t know why, that´s the reason I went to the psychiatrist, I think at that time I didn´t have depression (maybe I was just "a bit sad") but Risperdal induced it to me, it was a terrible experience with suicidal thoughts included. I took it only for three months and then left it, without tapering. Then my doctor decided I had obsessive-compulsive disorder and she put me on Seroxat, I took it for a year in which my depressive episode was healed. The circumstances lead me to suddenly stop taking it, I had an unpleasant withdrawal, this time I didn´t have any psychical symtoms but apparently depression came back. I stayed seven months with this depression until I decided to start medicating myself again. I went to another doctor, after analysing me I was diagnosed "negative symtoms" of schizophrenia because of my problems to socialize and I was medicated for that. I was prescribed another neuroleptic, Solian 200 (amisulpride) which is not aproved in the USA, but it is here in Europe. At this time I was 20 years old, I took Solian for six months and I felt better again, my depression was over (but I didn´t feel euphoric or something). Then, I made the worst decission of my life: I changed doctor again. This doctor wasn´t very kind and I remember he used to boast about the things he knew and sometimes he made me feel I was stupid. He, with his knowledge, decided to take my medication off without tapering, I had a terrible withdrawal which I am still on. Just after leaving it I had a lot of physical symtoms such as: stomachache, dizziness and insomnia, my question is how much do they usually last? I had them for two months, is this normal? I will try to make more questions in another post.
  2. I wanted to know of someone who has left amisulpride, or is in the process of leaving, I'm at 400 mg, try decreasing 50 mg but could not sleep, I will try with 12 mg, I scare me to return psychosis. Excuse the English but I speak is Spanish.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy